Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Weird, Jake. I’m not on synthroid but still have the bad aches. (am euthyroid)

    Just went to the doc’s and he’s gonna do the artritis, lupus, etc test thing. He also started me on Paxil. Saw the partner of my regular doctor and come to find out, he’s quite well trained in endocrinology. Not only that, he really knows what’s going on!

    Bruce

    Anonymous
    Post count: 93172

    Guess What???
            
            The muscle aches and twitches are part of this process. They do
    go away as you get used to the synthroid. Evey different dose causes a
    different muscle group to go spass. One effect the back muscles, another
    effects the buns and another effets the leg muscles. the spasms end or
    reside after awhile. Read the warnings that comes with the synthroid and
    you will see this as a side effect.

    Jake

    Anonymous
    Post count: 93172

    How do I get my muscle tone back? Does anybody have any exercises or weight lifting ideas? I try doing some uper arm exercises, I get two done and only 10 reps, and that’s an effort. Then the next few days I feel like a truck ran over me. Try to walk during my lunch hour and my back is killing me. My whole body aches. When does it start to get better and how long does it take? This is my 5th week after RAI. I go next week to see my doctor.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.